# SDR SWAA2024121257490

- Difficulty date: November 6, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR SCUFF PLATE AT FWD GALLEY AREA 2024-691627<[01] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A23272235; DUE DATE: 03-JAN-25.;[02] TOOL USED ON STEP 4 RADIOMETER P/N XRP-3000 S/N 1998072 DUE DATE 23-JAN-25;[03] REPAIRED CENTER SCUFF PLATE OF SERVICE DOOR AT FWD GALLEY AREA I. A. W. BOEING 737-700 SRM TASK 53-10-15-2R-2; REPAIR 2; PARAGRAPH 4. B; STEPS (3) TO (6) AND (8); FIGURE 203 AND BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.;[04] TASK COMPLETED.
